MathSciNet Relay Station
MathSciNet bibliographic data
MR1722194 46E35 (26D10)
Buckley, Stephen M.; O'Shea, Julann Weighted Trudinger-type inequalities. Indiana Univ. Math. J. 48 (1999), no. 1, 85–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement